Sur la régularité des fonctions additives
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 15 (1973-1974) no. 1, Talk no. 23, 4 p.
@article{SDPP_1973-1974__15_1_A19_0,
     author = {Mauclaire, Jean-Loup},
     title = {Sur la r\'egularit\'e des fonctions additives},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {15},
     number = {1},
     year = {1973-1974},
     note = {talk:23},
     zbl = {0323.10040},
     mrnumber = {319872},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1973-1974__15_1_A19_0}
}
Mauclaire, Jean-Loup. Sur la régularité des fonctions additives. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 15 (1973-1974) no. 1, Talk no. 23, 4 p. http://www.numdam.org/item/SDPP_1973-1974__15_1_A19_0/

[1] Besicovitch (A.S. ) . - On additive functions of a positive integer, "Studies in mathematical analysis and related topics". p. 38-41. - Stanford, Stanford University Press, 1962 (Stanford Studies in Mathematics and Statistics, 4). | MR 143742 | Zbl 0117.28202

[2] Csaszar (A. ). - Solution du problème 28 (posé par P. Erdös) [en hongrois], Matematikai Lapok, t. 3, 1952, p. 91-94.

[3] Erdös (P. ). - On the distribution function of additive functions, Annals of Math., t. 47, 1946, p. 1-20. | MR 15424 | Zbl 0061.07902

[4] Erdös (P.). - On the distribution function of additive arithmetical functions, Rend. Sem. Mat. Fis. Milano, t. 27, 1958, p. 3-7. | MR 100574

[5] Kátai (I.). - A remark on number theoretical functions, Acta arith., Warszawa, t. 14, 1968, p. 409-415. | MR 231802 | Zbl 0182.06901

[6] Kátai (I.). - A remark on additive arithmetical functions, Annales Univ. Sc. Budapest, Sect. Math., t. 10, 1967, p. 81-83. | MR 257011 | Zbl 0159.05802

[7] Kátai (I.). - On a problem of P. Erdös, J. Number Theory, t. 2, 1970, p. 1-6. | MR 250991 | Zbl 0188.34201

[8] Kátai ( I. ) . - Some results and problems in the theory of additive functions, Acta Sc. Math., Szeged, t. 30, 1969, p. 305-311. | MR 252339 | Zbl 0186.35901

[9] Kátai (I.). - On number theoretical functions, "Number theory". p. 133-137. - Amsterdam, North-Holland publishing Company, 1970 (Colloquia Mathematica Societatis Janos Bolyai, 2). | MR 272732 | Zbl 0213.33102

[10] Máté (A.). - A new proof of a theorem of P. Erdös, Proc. Amer. math. Soc., t. 18, 1967, p. 159-162. | MR 204392 | Zbl 0155.37001

[11] Máté (E.). - On a problem of P. Erdös, Acta Sc. Math., Szeged, t. 30, 1969, p. 301-304. | MR 255502 | Zbl 0216.03803

[12] Mauclaire (J.-L.). - Sur la régularité des fonctions additives, Enseign. math., Genève, Série 2, t. 23, 1972, p. 167-174. | MR 325551 | Zbl 0253.10009

[13] Mauclaire (J.-L.). - On a problem of Kátai, Acta Sc. Math., Szeged, t. 36, 1974, p. 205-207. | MR 344209 | Zbl 0291.10041

[14] Mauclaire (J.-L.). - Sur une conjecture de Kátai, Acta Sc. Math., Szeged (à paraître). | MR 354584 | Zbl 0296.10033

[15] Mauclaire (J.-L. ) . - Sur la régularité des fonctions additives, C. R. Acad. Sc., t. 276, 1973, Série A, p. 431-433. | Zbl 0257.10007

[16] Mauclaire (J.-L.). - On a characterization of Dirichlet's L-functions, Publ. Research Inst. math. Sc. Kyoto Univ. (à paraître).

[17] Moser (L.) and Lambeck (J. ) . - On monotone multiplicative functions, Proc. Amer. math. Soc., t. 4, 1953, p. 544-545. | MR 56630 | Zbl 0050.26805

[18] Rényi (A.). - On a theorem of P. Erdös and its application in information theory, Mathematica, Cluj, t. 1, 1959, p. 341-344. | MR 129048 | Zbl 0096.02905

[19] Ryavec (C.). - On additive functions, Michigan math. J., t. 16, 1969, p. 321- 329. | MR 269617 | Zbl 0188.34203

[20] Schoenberg (I.J.). - On two theorems of P. Erdös and A. Rényi, Illinois J. Math., t. 6, 1962, p. 53-58. | MR 137676 | Zbl 0099.03704

[21] Skof (F.). - Sulle funzioni f(n) aritmetiche additive asintotiche a C log n , Ist. Lembardo Accad. Sc. Lett., Rend., Série A, t. 103, 1969, p. 931-938. | MR 265305 | Zbl 0209.35102

[22] Sós (Vera T.). - Solution du problème 28 (posé par P. Erdös) [en hongrois], Matematikai Lapok, t. 3, 1952, p. 91-94.

[23] Turán (P.). - On a characterization of Dirichlet's L-functions, Ann. Univ. Sc. Budapest, t. 8, 1965, p. 65-69. | MR 201401 | Zbl 0139.27405

[24] Wirsing (E.). - A characterization of log n as an additive arithmetic function, Symposia Mathematica, Vol. 4, p. 45-57. - London, Academic Press, 1970 (Istituto nazionale di Alta Matematica). | MR 271049 | Zbl 0223.10036

[25] Wirsing (E.). - Characterisation of the logarithm as an additive function, "Number theory Institute", p. 375-381. - Providence, American mathematical Society, 1971 (Proceedings of Symposia in pure Mathematics, 20). | MR 412129 | Zbl 0223.10035